You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyc...
Studia Mathematica
1972/44/5
A divergent multiple Fourier series of power series type
Download
PDF
- A divergent multiple Fourier series of power series type
Article
Original scientific text
Title
A divergent multiple Fourier series of power series type
Authors
J. Ash
1
,
Lawrence Gluck
1
Affiliations
Chicago, Ill., U.S.A.
Studia Mathematica
1972/44/5
Citation
Export to PBN
, Opens in new tab
Share
Pages:
477-491
Main language of publication
English
Published
1972
Exact and natural sciences
mathematics